Approximation numérique d'une inéquation quasi variationnelle liée à des problèmes de gestion de stock
RAIRO. Analyse numérique, Volume 14 (1980) no. 4, pp. 335-346.
@article{M2AN_1980__14_4_335_0,
     author = {Cortey-Dumont, Philippe},
     title = {Approximation num\'erique d'une in\'equation quasi variationnelle li\'ee \`a des probl\`emes de gestion de stock},
     journal = {RAIRO. Analyse num\'erique},
     pages = {335--346},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {14},
     number = {4},
     year = {1980},
     mrnumber = {596539},
     zbl = {0462.65045},
     language = {fr},
     url = {http://archive.numdam.org/item/M2AN_1980__14_4_335_0/}
}
TY  - JOUR
AU  - Cortey-Dumont, Philippe
TI  - Approximation numérique d'une inéquation quasi variationnelle liée à des problèmes de gestion de stock
JO  - RAIRO. Analyse numérique
PY  - 1980
SP  - 335
EP  - 346
VL  - 14
IS  - 4
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://archive.numdam.org/item/M2AN_1980__14_4_335_0/
LA  - fr
ID  - M2AN_1980__14_4_335_0
ER  - 
%0 Journal Article
%A Cortey-Dumont, Philippe
%T Approximation numérique d'une inéquation quasi variationnelle liée à des problèmes de gestion de stock
%J RAIRO. Analyse numérique
%D 1980
%P 335-346
%V 14
%N 4
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://archive.numdam.org/item/M2AN_1980__14_4_335_0/
%G fr
%F M2AN_1980__14_4_335_0
Cortey-Dumont, Philippe. Approximation numérique d'une inéquation quasi variationnelle liée à des problèmes de gestion de stock. RAIRO. Analyse numérique, Volume 14 (1980) no. 4, pp. 335-346. http://archive.numdam.org/item/M2AN_1980__14_4_335_0/

1. C. Baiocchi, Estimations d’erreur dans L pour les inéquations à obstacle, Lecture Notes Math. Gem., n° 606, 1977, p. 27-34. | MR | Zbl

2. C. Baiocchi et A. Capelo, Disequazioni variazionali e quasi variazionali. Applicazioni a problemi di frontiera libera, Bologne.

3. C. Baiocchi et G. A. Pozzi, Error Estimates and Free Boundary Convergence for a Finite Difference Discretization of a Parabolic Variational Inequality, R.A.I.R.O.,vol. 11, n°4, 1977, p. 315-340. | Numdam | MR | Zbl

4. A. Bensoussan, M. Goursat et J.-L. Lions , C.R. Acad. Sc., Paris, t. 276, série A, 1973, p. 1279. | MR | Zbl

5. A. Bensoussan et J.-L. Lions, C.R. Acad. Sc, Paris, t. 276, série A, 1973, p. 1189 et t.278, série A, 1974,p. 675.

6. A. Bensoussan et J.-L. Lions, Application des inéquations variationnelles en contrôle stochastique, Dunod, Paris. | MR | Zbl

7. Caffarelli et Friedman, Regularity of the Solution of the Quasi Variational Inequality or the Impulse Control. Part I, Comm. of PDE, t. 3, 1978, p. 745 à 753. | Zbl

Part II, Comm. of PDE, t. 4, 1979,p. 279-291. | MR

8. P. G. Ciarlet, Discrete Maximum Principle for Finite-Difference Operators Aequationes Mathematicae, t, 4, 1970, .p. 338-352. | MR | Zbl

9. P G Ciarlet et P A Raviart, Maximum principle and uniform convergence for the finite element method Comput methods in appl mech and eng vol 2 1973 p 1-20 | MR | Zbl

10. P Cortey Dumont, These de 3 cycle, Besançon 1978

11. P Cortey-Dumont C R Acad Sc, Paris, t 288, serie A, 1979, p 14 | MR

12. P Cortey-DumontRapports de recherche E R A , n° 070654

13. R Falk, Error Estimates for the Approximation of a Class of Variational Inequalities, Mathematics of computation, vol 28, n° 128, 1974, p 963-971 | MR | Zbl

14. R Glowinski, J -L Lionset R Tremoliere, Analyse numérique des inéquations variationnelles, Dunod, Paris

15. M Goursat et J P Quadrat, Rapport Laboria, n° 186

16.B Hannouzet et J L Joly, Méthode d'ordre dans l'interprétation de certaines inéquations variationnelles et applications, Université de Bordeaux-I | Zbl

17. B Hannouzet et J L Joly, C R Acad Sc , Paris, t 286, série A, 1978, p 735 | MR | Zbl

18. T Laetsch J funct Anal, n° 18, 1975, p 286-287 | MR | Zbl

19. J L Menaldi C R Acad Sc, Paris, t 284, série A, 1977, p 1499 | Zbl

20. J C Miellou, Cours de D E A, 1974

21. J C Miellou, Mixte Relaxation Algorithm Applied to Quasi-Variational Inequations, Proceedings, 7 th I F I P conference, vol 2, 1975, p 192, Springer-Verlag | Zbl

22. J Nitsche, L Convergence of Finite Element Approximations, Lectures Notes Math Gem , n° 606, 1977, p 1-15 | MR | Zbl

23. R Scott, Optimal L Estimates for the Finite Element Method on Irregular, Meshes math of comp , vol 30, n° 136, 1976, p 681-697 | MR | Zbl

24. L Tartar, C R Acad Sc, Paris, t 278, serie A, 1974, p 1193 | MR | Zbl

25. M Biroli, Estimates in G-Convergence for Variational and Quasi-Variational Inequalities with Bounded Coefficients, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître)

26. P Cortey-Dumont, CR Acad Sc, Paris, t 290, serie A, 1980, p 255 | MR | Zbl

27. P Cortey-Dumont, On the Approximation of a Class of Quasi-Variational Inequalities Related to the Impulse Control, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître) | Zbl

28. J Frehse et U Mosco, CR Acad Sc, Paris, t 288, serie A, 1979, p 627 | MR

29. E Loinger Calcolo (à paraître)

30. F Mignot et J P Puel, C R Acad Sc, Paris, t 280, serie A, 1975, p 259 | MR

31. U Mosco, Convergence of Convex Sets and of Solution of Variational Inequalities,Adv Math vol 3 1969 p 510585 | MR | Zbl

32. U Moscu, Non Linear Quasi-Variational Inequalities and Stochastic Impulse Control theory, Proc conference equadiff IV, Prague 1977, Springer Lecture notes (à paraître) | Zbl

33. F Brezzi, W W Hager et P A Raviart, Error Estimates for the Finite Element Solution of Variational Inequalities Num Math , vol 28, 1977, p 431 | MR | Zbl